Skip to Content

Join the 'Canagliflozin' group to help and get support from people like you.

Canagliflozin Questions

We found 4 questions associated with the 'Canagliflozin' topic.

Invokana - skin rash after 3 years on canaglifozin?

Posted 1 day 20 hours ago by gillymay1 0 answers

been on Canagliflozin for over 3 years, now sudden i have developed a itchy chest skin rash that is hot to the touch, dry and scaly. has anyone else ever had this from taking long term canagliflozin

Canagliflozin - Is this drug sulfa based?

Posted 5 Mar 2017 by Anenna 1 answer

Canagliflozin - Do I try this drug ?

Posted 24 Nov 2016 by Huckfin 0 answers

After reading all the comments it has made me very frightened to try this drug. Given to me by a consultant for weight loss and my sugar levels. I use 2 types of insulin (long lasting and short acting) All of the side effects people describe, is it worth taking ?

Is there a specific chemical in canagliflozin(invokana) that causes yeast infection ?

Posted 17 Aug 2014 by ryuuko 2 answers

Using invokana can cause yeast infection. We have a school work, that we need to research about a speficific chemical in canagliflozin or invokana that causes yeast infection.

Ask a Question

Further Information

Related Condition Support Groups

Diabetes, Type 2

Related Drug Support Groups

Invokana

Canagliflozin Patient Information at Drugs.com